# SDR SWIA201333652

- Difficulty date: May 16, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 30,110 hours, 25,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP VANE CHAFE ON MIDDLE L/E VANE IS OUT OF LIMITS. (C-CHECK) REPLACED RT WING INBD FLAP VANE, MIDDLE L/E, WITH NEW PN 601R-14303-52 IAW SRM.
